Gemcitabine and Hemolytic Uremic Syndrome: a Case ReportVillalba NL1*, Merzouki T1, González NS2, Ortiz MBA2, Kechida M3, Bailon MM4, Zamorano NF1, Saint-Mezard V1 and Teguo MT1
- *Corresponding Author:
- Villalba NL
Centre Hospitalier Saint Cyr. Route de Fumel
Lieu-dit Brignol Romas, 47300
E-mail: [email protected]
Received Date: April 29, 2017; Accepted Date: May 16, 2017; Published Date: May 23, 2017
Citation: Villalba NL, Merzouki T, González NS, Ortiz MBA, Kechida M, et al. (2017) Gemcitabine and Hemolytic Uremic Syndrome: a Case Report. J Blood Lymph 7: 168. doi: 10.4172/2165-7831.1000168
Copyright: © 2017 Villalba NL, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
We are reporting the case of a 61 year old male patient with a medical history of pancreatic cancer on chemotherapy presenting a uremic hemolytic syndrome after the administration of gemcitabine. The renal function progressively worsened during his stay in spite of general measures and steroids, leading to the death at day 12 of admission.